MathSciNet Relay Station
MathSciNet bibliographic data
MR917870 (89h:11023) 11G05 (11Y40 14G15)
Koblitz, Neal Primality of the number of points on an elliptic curve over a finite field. Pacific J. Math. 131 (1988), no. 1, 157–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement